Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/18393
Title: Multiple steady-states in phytoplankton population induced by photoinhibition
Contributor(s): Du, Yihong  (author); Hsu, Sze-Bi (author); Lou, Yuan (author)
Publication Date: 2015
DOI: 10.1016/j.jde.2014.12.012
Handle Link: https://hdl.handle.net/1959.11/18393
Abstract: We study the effect of photoinhibition in a nonlocal reaction-diffusion-advection equation, which models the dynamics of a single phytoplankton species in a water column where the growth of the species depends solely on light. Our results show that, in contrast to the case of no photoinhibition, where at most one positive steady state can exist, the model with photoinhibition possesses at least two positive steady states in certain parameter ranges. Our approach involves bifurcation theory and perturbation-reduction arguments.
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Journal of Differential Equations, 258(7), p. 2408-2434
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 1090-2732
0022-0396
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 99
Views: 99
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

2
checked on Nov 26, 2018

Page view(s)

64
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.